# SDR AWXA200501223

- Difficulty date: October 13, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 20,349 hours, 7,684 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - DIVERSION - DURING CRUISE, EN ROUTE TO PHL FROM PHX, CREW REPORTED THE NR 1 ENGINE GREEN YD PUMP FAULT.  AIRCRAFT DIVERTED INTO STL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN ENGINE AND PERFORMED OPERATIONAL TESTS WITH NO DEFECTS OR LEAKS BEING NOTED.  AIRCRAFT CONTINUED TO PHL.
